# SDR UIEA2014052100212

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 64,400 hours, 10,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, EXPERIENCED LOUD BANGING NOISE SHORTLY AFTER LEVELING OFF AT FL400.  INITIAL INSPECTION FOUND THE NR 1 PACK FWD & AFT RAM AIR DOORS DAMAGED.  FURTHER INSPECTION FOUND 2 CRACKS TO THE RAM AIR INLET DUCT MEASURING 0.375 INCH LONG.  TIME LIMITED REPAIR TO THE DUCT ACCOMPLISHED IAW SRM 51-10-02-0G-0.  EO 4421A096 PART 1 DOCUMENTS THE REPAIR.
